| Model Number |
0684-00-0480-07 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during use that linear 40cc intra aortic balloon (iab) had balloon ruptured.There were no patient harm or injury was reported.
Additional Manufacturer Narrative
Due to character limit: e1 (event site name): (b)(6) hospital, e1 (initial reporter) dr.(b)(6).The device has not been returned to the manufacturer, so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.Complaint record id (b)(4).
Additional Manufacturer Narrative
Updated field: b4, d9, g3, g6, h2, h3, h6 (medical device ¿ problem code, type of investigation, investigation findings, investigation conclusions), h11.An intra-aortic balloon (iab) leak is the loss of integrity in the balloon membrane or its connections, allowing blood or gas to enter or escape.Causes: 1.User mishandling or not following ifu, 2.Membrane folding or resistance, 2.Patient-related factors (e.G., plaque abrasion), 3.Off-label use.
Event or Problem Description
N/a.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11 corrected fields: h6 (type of investigation) keeping udi partial as product details are not provided.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (type of investigation), h11.
Event or Problem Description
N/a.